# SDR UIEA2015072700375

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,005 hours, 22,469 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, INTERMITTENT LEFT ENGINE BLEED OFF.  ACCOMPLISHED AIR SUPPLY PRESSURE INDICATION SYSTEM OPEN TEST.  TESTED OK IAW AMM 36-21-00.
